# SDR AUS20021139

- Difficulty date: October 9, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Panel
- Condition: Damaged
- Location: Turbine Engine B
- Component: Turbine Engine B, Ge, CFM563C
- Stage of operation: TO
- Nature of condition: E, C
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE BIRDSTRIKE. INVESTIGATION FOUND ENGINE NACELLE FAN DUCT EXTENSION UPPER ACOUSTIC PANEL MISSING.
